Euler solution of axisymmetric jets in supersonic external flow


Yilmaz E., Kavsaoglu M.

JOURNAL OF SPACECRAFT AND ROCKETS, vol.35, no.1, pp.105-107, 1998 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 1998
  • Doi Number: 10.2514/3.27005
  • Journal Name: JOURNAL OF SPACECRAFT AND ROCKETS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.105-107
  • Middle East Technical University Affiliated: No